Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2017 (2017), Article ID 3521541, 3 pages
https://doi.org/10.1155/2017/3521541
Case Report

ANA-Negative Hydralazine-Induced Pericardial Effusion

1Department of Internal Medicine, Maricopa Integrated Health System, Phoenix, AZ, USA
2Department of Cardiology, Maricopa Integrated Health System, Phoenix, AZ, USA

Correspondence should be addressed to Vicken Zeitjian; gro.shim@naijtiez.nekciv

Received 26 September 2017; Accepted 19 November 2017; Published 17 December 2017

Academic Editor: Walter Zidek

Copyright © 2017 Vicken Zeitjian and Azar Mehdizadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. E. Aylward, A. M. Tonkin, and A. Bune, “Cardiac tamponade in hydralazine-induced systemic lupus erythematosis,” Australian and New Zealand Journal of Medicine, vol. 12, no. 5, pp. 546-547, 1982. View at Publisher · View at Google Scholar · View at Scopus
  2. M. A. R. Chamsi-Pasha, M. Bassiouny, and E. S. H. Kim, “Hydralazine-induced lupus syndrome presenting with large pericardial effusion,” Quarterly Journal of Medicine, vol. 107, no. 4, pp. 305–307, 2014. View at Publisher · View at Google Scholar · View at Scopus
  3. P. Iyer, A. Dirweesh, and R. Zijoo, “Hydralazine induced lupus syndrome presenting with recurrent pericardial effusion and negative antinuclear antibody,” Case Reports in Rheumatology, vol. 2017, Article ID 5245904, 3 pages, 2017. View at Publisher · View at Google Scholar
  4. R. Burlingame and R. Cervera, “Anti-chromatin (anti-nucleosome) autoantibodies,” Autoimmunity Reviews, vol. 1, no. 6, pp. 321–328, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Handler, “Hydralazine-induced lupus erythematosis,” Journal of Clinical Hypertension, vol. 14, no. 2, pp. 133–136, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. M. W. Rich, “Drug-induced lupus: the list of culprits grow,” Postgraduate Medicine, vol. 100, no. 3, pp. 299–302, 1996. View at Publisher · View at Google Scholar
  7. J. Carter, J. Valeriano-Marcet, K. Kanik, and F. Vasey, “Antinuclear antibody-negative, drug-induced lupus caused by lisinopril,” Southern Medical Journal, vol. 94, no. 11, pp. 1122-1123, 2001. View at Publisher · View at Google Scholar
  8. R. L. Rubin, “Etiology and mechanisms of drug-induced lupus,” Current Opinion Rheumatology, vol. 11, no. 5, pp. 357–363, 1999. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Borchers, C. Keen, and M. E. Gershwin, “Drug-induced lupus,” Annals of the New York Academy of Sciences, vol. 1108, no. 1, pp. 166–182, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. D. Alarcon-Segovia, “Drug-induced lupus syndromes,” Mayo Clinic Proceedings, vol. 44, pp. 664–681, 1969. View at Google Scholar
  11. A. Taylor, S. Ziesche, C. Yancy et al., “Combination of isosorbide dinitrate and hydralazine in blacks with heart failure,” New England Journal of Medicine, vol. 351, no. 20, pp. 2049–2057, 2004. View at Publisher · View at Google Scholar · View at Scopus
  12. S. W. Finks, A. L. Finks, and T. H. Self, “Hydralazine-induced lupus: maintaining vigilance with increased use in patients with heart failure,” Southern Medical Journal, vol. 99, no. 1, pp. 18–22, 2006. View at Publisher · View at Google Scholar · View at Scopus